1 doctor weighed in:

Stool with blood ? I've been taking allot more vitamins recently

1 doctor weighed in
Dr. Robert Andrews
Radiology - Interventional

In brief: Blood

Blood on the outside of the stool is most often caused by hemorrhoids.
Blood mixed in with the stool is coming from somewhere higher in the bowel. There are many possible explanations, including infection, colitis, liver disease, and tumor. It's not really possible to differentiate these without a physical exam and either a colonoscopy or barium enema. It's possible that some of the vitamins you're taking could be causing color changes in the stool that look like blood. Alternatively, it's possible that one of the agents is thinning the blood and increasing the risk of bleeding. Be sure to take a list of all medications with you to the doctor. Until you see your doctor, avoid Aspirin and other nonsteroidal agents, which can both cause ulcers and thin the blood.

In brief: Blood

Blood on the outside of the stool is most often caused by hemorrhoids.
Blood mixed in with the stool is coming from somewhere higher in the bowel. There are many possible explanations, including infection, colitis, liver disease, and tumor. It's not really possible to differentiate these without a physical exam and either a colonoscopy or barium enema. It's possible that some of the vitamins you're taking could be causing color changes in the stool that look like blood. Alternatively, it's possible that one of the agents is thinning the blood and increasing the risk of bleeding. Be sure to take a list of all medications with you to the doctor. Until you see your doctor, avoid Aspirin and other nonsteroidal agents, which can both cause ulcers and thin the blood.
Dr. Robert Andrews
Dr. Robert Andrews
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors